# SDR CALA2023041701147

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 81,832 hours, 32,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5323036220000
- Condition: Punctured
- Location: Fr24a/Fwd Crgo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 24A FWD CARGO PUNCTURE FOUND ON INBOUND WALK. EA79-2023-061 PERFORMED DT THICKNESS CHECK OF GOUGE IAW NTM 51-1 REPAIR TO BE EMBODIED BY 33,799 TFC, FH NOT RELEVANT 0-04. FABRICATED REPAIR ANGLE IAW EA 79-2023-061 INSTALLED REPAI R ANGLE IAW EA 79-2023-061 REFERENCE UAL ECRA  5321-02098 PART 1 FUSELAGE FRAME 24A WEB, STR 33-35, RH WAS REPAIRED AT MLB, REPAIR IS INTERIM. PERMANENT OK TO CARRY PER ECRA 5321-02098, FUSELAGE FRAME 24A WEB, STR TOMC-APPROVAL FROM SC1ELBYC COMMENT 33-35, RH WAS REPAIRED AT MLB, REPAIR IS INTERIM. PERMANENT REPAIR TO BE EMBODIED BY 33,799 TFC, FH NOT RELEVANT?. REFERENCE STS NR 0034 FOR ALL INSPECTIONS PERFORMED INSPECTOR REFERENCE STS NR 0034 FOR ALL INSPECTIONS PERFORMED INSPECTOR V943243. V943243 UPDATE TO INDICATE MAJOR REPAIR YES REF STS NR0034 EVALUATED DENT (L2.25 W 1.32 D 1.03) PUNCTURE (1. RESTORED SURFACE PROTECTION OF REPAIR AREA IAW SRM 51-75-12 QC 99 IN). PERFORMED CUTOOUR OF PUNCTURE IAW EA79-2023-061 PERFORME PERFORMED PRESSURE CHECK IAW AMM 5-53-00 LEAK CHECK GOOD. ALL D DVI AND HFEC OF DENT AND GOUGE AND COUTOUT IAW NTM 51-90-00 AN REPAIR HAS BEEN ACCOMPLISHED WITH ECRA 5321-02098 D 51-10-08 NO FURTHER FINDINGS AT THIS TIME. BLENDED GOUGES PER QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
